| Model Number |
168-360 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side deflation and implant removal from textured to smooth due to the concerns of the product.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported, right side deflation.And implant removal from textured to smooth, due to the concerns of the product.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, opening device on the anterior side assessed, as unidentified (tear) opening (shell thickness within specification).Additional observations: crease flat observed, on the device.No further actions are required, as the device was implanted.